# SDR UPS08154210

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - CAPTAIN OBSERVED AN ECAM MESSAGE STATING "LAND ASAP" FOR MID CABIN FIRE LOOP FAIL.  CREW DIVERTED TO FWA.  DEFERRED PER MEL 26-17-01-1.  PERFORMED MAIN CARGO DECK SMOKE DETECTION ADJ/TEST PER MM 26-19-00-05.  NO DEFECTS NOTED.
